advertisement
Question
Posted by: Teddy | 2005/12/12

weighty problem #2

do u think Fluoxetine would help with my question in no.3156 about androcur?? plese reply...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Teddy
It is possible that Fluoxetine may cause weight loss, but it is an antidepressant and you should not contemplate using it if you are not diagnosed as depressed. Also some medications that contain fluoxetine may cause weight gain and that would not be desirable. I think you seriously need to consult a clinical dietitian (check the List of Dietitians on this Website or phone 082-593-0276 or send an e-mail to sscharf@nhcltd.com or look in your local telephone directory or Yellow Pages, to find a dietitian in your area.). You need the dietitian to sit down with you to take a dietary history to find out which products and approaches have or have not worked for you and to then devise a weight loss strategy which fits your individual needs.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement